# SDR DALA2019053003317

- Difficulty date: May 29, 2019
- Submitted: May 30, 2019
- Operation: Air carrier
- Aircraft: N974DL
- Make and model: Doug MD-88
- Aircraft serial: 53242
- Aircraft time: 73,005 hours, 54,200 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE AND ODOR FROM BOTH AFT LAV'S AREA. FOLLOWED TROUBLESHOOTING ON WORKCARD 2120-2367. VISUALLY INSPECTED BOTH PACK FANS AND RECIRC FA. ALL OPS NORMAL. VISUAL INSP BOTH AFT LAVS AND OVHD AREA. NO ISSUES. CKD HOT AIR DUCTS ON BOTH PACKS. NO CONTAMINATION. APU INLET CLEAN AND APU COMPARTMENT CLEAN. BOTH ACM'S CK GOOD. PERFORMED DUCT BURNOUT PER WC 7100-2619 AND T/O PWR RUN PER AMM 71-00-00. CKS GOOD. (LP5499876)
